Alert archive / Mississippi / River Flood Warnings in 2021

River Flood Warning 51, NWS Jackson, MS

April 10, 2021Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 10, 2021, 9:28 AM CDT for Madison County, Rankin County, Mississippi. It took effect at Apr 14, 2021, 1:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Apr 10, 2021, 9:28 AM CDT (14:28 UTC)
In effect from
Apr 14, 2021, 1:00 AM CDT
Expired
Apr 11, 2021, 9:33 AM CDT
In force
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 25 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River at Ratliff's Ferry (RATM6). The gauge peaked at 300.65 ft at Apr 12, 2021, 6:00 AM CDT.

actionminormoderate30030531004/1004/1104/12
Action stage
302 ft
Minor stage
303 ft
Moderate stage
310 ft
Major stage
315 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02484650, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

149 
WGUS44 KJAN 101428
FLWJAN

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
928 AM CDT Sat Apr 10 2021

...The National Weather Service in Jackson MS has issued a Flood 
Warning for the following rivers in Mississippi...

  Pearl River Near Carthage affecting Leake County.

  Pearl River At Edinburg affecting Leake County.

  Yockanookany River Near Kosciusko affecting Attala County.

  Yockanookany River Near Ofahoma affecting Leake County.

  Pearl River near Lena affecting Leake County.

  Pearl River Near Ratliff's Ferry affecting Madison and Rankin 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued this evening at 9 PM CDT.

&&


MSC079-110230-
/O.NEW.KJAN.FL.W.0046.210410T1624Z-000000T0000Z/
/CARM6.1.ER.210410T1624Z.210414T1200Z.000000T0000Z.NO/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Pearl River Near Carthage.
* From this morning until further notice.
* At 8:45 AM CDT Saturday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning and continue rising to 22.0 feet Wednesday morning.

&&


           Fld   Observed           Forecasts (7 am CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Carthage   17.0  16.3  Sat 8 am CDT 19.9  20.8  21.5         





&&

LAT...LON 3271 8964 3277 8956 3279 8951 3268 8946
      3265 8952 3263 8960

$$

MSC079-110230-
/O.NEW.KJAN.FL.W.0047.210410T2212Z-000000T0000Z/
/ENBM6.1.ER.210410T2212Z.210414T0000Z.000000T0000Z.UU/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Pearl River At Edinburg.
* From this afternoon until further notice.
* At 8:45 AM CDT Saturday the stage was 18.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon and continue rising to a crest of 22.5 feet Tuesday 
  evening.

&&


           Fld   Observed           Forecasts (7 am CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Edinburg   20.0  18.1  Sat 8 am CDT 21.0  21.4  22.3         





&&

LAT...LON 3279 8951 3285 8935 3289 8922 3277 8918
      3272 8932 3268 8946

$$

MSC007-110230-
/O.NEW.KJAN.FL.W.0048.210411T1200Z-210412T1200Z/
/KSCM6.1.ER.210411T1200Z.210411T1200Z.210411T1800Z.NO/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Yockanookany River Near Kosciusko.
* From Sunday morning to Monday morning.
* At 8:45 AM CDT Saturday the stage was 13.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.0 feet 
  tomorrow morning.
* Impact...At 15.0 feet, Water approaches the Natchez Trace Parkway 
  south of Kosciusko. Water floods lowlands alongthe reach of the 
  river.

&&


                  Fld   Observed           Forecasts (7 am CDT)     
Location          Stg   Stg   Day/Time     Sun   Mon   Tue          

Yockanookany River
Kosciusko         15.0  13.2  Sat 8 am CDT 15.0  14.1  12.1         





&&

LAT...LON 3295 8972 3308 8964 3328 8945 3320 8933
      3304 8950 3293 8958

$$

MSC079-110230-
/O.NEW.KJAN.FL.W.0049.210412T0900Z-210415T0900Z/
/OFAM6.1.ER.210412T0900Z.210413T0600Z.210414T1500Z.NO/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Yockanookany River Near Ofahoma.
* From late Sunday night to late Wednesday night.
* At 8:45 AM CDT Saturday the stage was 12.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Monday morning to a crest of 20.0 feet early Tuesday morning.
* Impact...At 19.0 feet, Minor overbank flooding of farmland along 
  the river is occurring.

&&


                  Fld   Observed           Forecasts (7 am CDT)     
Location          Stg   Stg   Day/Time     Sun   Mon   Tue          

Yockanookany River
Ofahoma           19.0  12.2  Sat 8 am CDT 17.5  19.3  20.0         





&&

LAT...LON 3267 8975 3279 8976 3295 8972 3293 8958
      3279 8964 3271 8964

$$

MSC079-110230-
/O.NEW.KJAN.FL.W.0050.210412T1500Z-000000T0000Z/
/GDHM6.1.ER.210412T1500Z.210413T1200Z.000000T0000Z.NO/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Pearl River near Lena.
* From Monday morning until further notice.
* At 8:30 AM CDT Saturday the stage was 15.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  Monday morning and continue rising to a crest of 24.5 feet Tuesday 
  morning.
* Impact...At 24.0 feet, Minor flooding of agricultural and pasture 
  land is occurring along the river.

&&


           Fld   Observed           Forecasts (7 am CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Lena       24.0  15.2  Sat 8 am CDT 21.9  23.9  24.5         





&&

LAT...LON 3265 8980 3271 8965 3267 8962 3264 8960
      3261 8969 3256 8978

$$

MSC089-121-110230-
/O.NEW.KJAN.FL.W.0051.210414T0600Z-210415T1800Z/
/RATM6.1.ER.210414T0600Z.210414T0600Z.210415T0000Z.UU/
928 AM CDT Sat Apr 10 2021

The National Weather Service in Jackson has issued a

* Flood Warning for
  the Pearl River Near Ratliff's Ferry.
* From late Tuesday night to Thursday afternoon.
* At 8:15 AM CDT Saturday the stage was 298.9 feet.
* Flood stage is 303.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 303.0 feet early 
  Wednesday morning.
* Impact...At 303.0 feet, Minor overbank flooding is occurring along 
  the reach of the river.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Ratliff's Ferr 303.0 298.9 Sat 8 am CDT 300.7 302.0 302.7        





&&

LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
      3250 8989 3236 9002

$$

2
2 follow-up statements
770 
WGUS84 KJAN 110156
FLSJAN

Flood Statement
National Weather Service Jackson MS
856 PM CDT Sat Apr 10 2021

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pearl River near Lena affecting Leake County.

  Pearl River Near Ratliff's Ferry affecting Madison and Rankin 
  Counties.

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River At Edinburg affecting Leake County.

  Pearl River Near Carthage affecting Leake County.

  Pearl River Above Philadelphia affecting Neshoba County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Forecast includes rainfall on the ground and 24 hours of additional 
rainfall.

Additional information is available at 
www.water.weather.gov/ahps2/index.php?wfo=JAN

The next statement will be issued Sunday morning at 900 AM CDT.

&&


MSC079-111400-
/O.EXT.KJAN.FL.W.0050.210413T1200Z-000000T0000Z/
/GDHM6.1.ER.210413T1200Z.210414T1200Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Pearl River near Lena.
* From Tuesday morning until further notice.
* At 8:30 PM CDT Saturday the stage was 18.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Tuesday 
  morning and continue rising to a crest of 24.5 feet Wednesday 
  morning.
* Impact...At 24.0 feet, Minor flooding of agricultural and pasture 
  land is occurring along the river.

&&


           Fld   Observed           Forecasts (7 pm CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Lena       24.0  18.2  Sat 8 pm CDT 21.7  23.4  24.3         





&&

LAT...LON 3265 8980 3271 8965 3267 8962 3264 8960
      3261 8969 3256 8978

$$

MSC089-121-111400-
/O.EXT.KJAN.FL.W.0051.210415T0000Z-210416T1200Z/
/RATM6.1.ER.210415T0000Z.210415T0000Z.210415T1800Z.UU/
856 PM CDT Sat Apr 10 2021

...The Flood Warning is now in effect until Friday morning...

The Flood Warning continues for
  the Pearl River Near Ratliff's Ferry.
* From Wednesday evening to Friday morning.
* At 8:15 PM CDT Saturday the stage was 299.2 feet.
* Flood stage is 303.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected  crest at 303.0 feet Wednesday 
  evening.
* Impact...At 303.0 feet, Minor overbank flooding is occurring along 
  the reach of the river.

&&


               Fld   Observed           Forecasts (7 pm CDT)     
Location       Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Ratliff's Ferr 303.0 299.2 Sat 8 pm CDT 299.9 301.4 302.4        





&&

LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
      3250 8989 3236 9002

$$

MSC079-111400-
/O.CON.KJAN.FL.W.0047.000000T0000Z-000000T0000Z/
/ENBM6.1.ER.210412T0325Z.210413T1800Z.000000T0000Z.UU/
856 PM CDT Sat Apr 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Pearl River At Edinburg.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 18.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow evening and continue rising to a crest of 22.5 feet early 
  Tuesday afternoon.

&&


           Fld   Observed           Forecasts (7 pm CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Edinburg   20.0  18.6  Sat 7 pm CDT 19.6  22.0  22.5         





&&

LAT...LON 3279 8951 3285 8935 3289 8922 3277 8918
      3272 8932 3268 8946

$$

MSC079-111400-
/O.CON.KJAN.FL.W.0046.000000T0000Z-000000T0000Z/
/CARM6.1.ER.210410T1815Z.210414T1200Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Pearl River Near Carthage.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 17.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.0 feet 
  Wednesday morning.

&&


           Fld   Observed           Forecasts (7 pm CDT)     
Location   Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Carthage   17.0  17.1  Sat 7 pm CDT 18.7  20.3  21.5         





&&

LAT...LON 3271 8964 3277 8956 3279 8951 3268 8946
      3265 8952 3263 8960

$$

MSC099-111400-
/O.CON.KJAN.FL.W.0041.000000T0000Z-000000T0000Z/
/PLAM6.1.ER.210410T1855Z.210412T0000Z.000000T0000Z.NO/
856 PM CDT Sat Apr 10 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Pearl River Above Philadelphia.
* Until further notice.
* At 7:45 PM CDT Saturday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.0 feet 
  tomorrow evening.
* Impact...At 15.0 feet, Most of the camping areas and roadways in 
  Burnside Lake Water Park are covered by flood water.

&&


            Fld   Observed           Forecasts (7 pm CDT)     
Location    Stg   Stg   Day/Time     Sun   Mon   Tue          

Pearl River
Philadelphi 13.0  13.5  Sat 7 pm CDT 15.0  14.7  14.2         





&&

LAT...LON 3289 8922 3290 8915 3293 8902 3292 8893
      3284 8892 3277 8918

$$

2
013 
WGUS84 KJAN 111433
FLSJAN

Flood Statement
National Weather Service Jackson MS
933 AM CDT Sun Apr 11 2021

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Pearl River Near Ratliff's Ferry affecting Madison and Rankin 
  Counties.

MSC089-121-111545-
/O.CAN.KJAN.FL.W.0051.210415T0000Z-210411T1433Z/
/RATM6.1.ER.210415T0000Z.210415T0000Z.210415T1800Z.UU/
933 AM CDT Sun Apr 11 2021

...The Flood Warning for the Pearl River Near Ratliff's Ferry has 
been cancelled...

The Flood Warning is cancelled for
  the Pearl River Near Ratliff's Ferry.
* At 8:15 AM CDT Sunday the stage was 299.7 feet.
* Flood stage is 303.0 feet.
* Forecast...The river crest has been lowered below flood stage and 
  is now expected to rise to a crest of 302.0 feet by early Thursday 
  afternoon.

&&


               Fld   Observed           Forecasts (7 am CDT)     
Location       Stg   Stg   Day/Time     Mon   Tue   Wed          

Pearl River
Ratliff's Ferr 303.0 299.7 Sun 8 am CDT 300.5 301.1 301.5        





&&

LAT...LON 3243 9013 3258 8996 3265 8980 3256 8978
      3250 8989 3236 9002

$$

2

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 10, 9:24 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 10, 9:24 AM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
924 AM CDT Sat Apr 10 2021

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
The severe threat is finally over for the ArkLaMiss region! Rain
showers have quickly exited east of the state and dry air has
begun to filter in behind the boundary. Clouds will persist though
the morning but we will some clearing during the early afternoon
and some sun will show. We can look forward to a pleasant
Saturday as highs will climb into the upper 70s in the south to
near 80 degrees in the Pine Belt region and lower 70s across areas
in the north./JNE/

Prior discussion below:

Today and Tonight...The severe weather threat is quickly coming to
an end across the forecast area early this morning.  A marginal
threat will persist, mainly over Southeast Mississippi, for the next
couple of hours, but any severe activity is expected to be east and
out of the CWA by day break.  Some showers, along with an isolated
storm, will linger across the area through mid-morning, before
finally exiting east into Alabama.  That said, the potential for
heavy rainfall resulting in flash flooding will continue across the
area through this morning, especially as activity trains across the
same locations.

Clouds will be a bit slower to exit, but will finally due so through
early afternoon, resulting in mostly sunny skies across the forecast
area for the remainder of the afternoon. Quieter and slightly cooler
drier weather will return to the forecast area for the remainder of
the short term period. Look for highs today to range from the lower
70s to around 80.  Lows tonight will be cool and range from the
middle 40s to middle 50s.

Sunday through Friday...Quiet weather will persist Sunday into the
start of the new work week.  However, conditions will be slightly
warmer each day. As Tuesday rolls around, rain chances will again
increase across the forecast area.  Models continue to indicate that
another cold front will push southeast through the CWA.  While high
pressure at the surface builds into the region in the front's wake,
multiple disturbances embedded in zonal flow aloft will traverse the
CWA from west to east.  This currently looks to keep off and on rain
chances in the forecast Tuesday through Friday.  Despite the rain
chances, fortunately severe potential currently look non-existent
for any of next week's activity, as northerly flow keeps instability
levels over the region on the down low. /19/

&&

.AVIATION...
12Z TAF discussion:
Convection will continue to exit the eastern portions of the area
through 14Z. Lingering low ceilings will yield MVFR flight
categories from late this morning into the afternoon, but VFR
categories will prevail areawide as we head into this evening.
Winds through the course of the day, will steadily swing around
from the west and eventually the northwest, sustained between 9-13
knots, gusting to around 17 knots. These will subside to around
3-5 knots during the evening. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  49  76  52 /  11   0   0   0
Meridian      78  50  76  49 /  13   1   0   0
Vicksburg     76  50  78  54 /   5   0   0   0
Hattiesburg   80  54  78  52 /  11   2   0   0
Natchez       77  51  78  54 /   8   0   0   0
Greenville    71  49  76  54 /   7   0   0   0
Greenwood     72  49  76  54 /   9   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

JNE
Hazardous weather outlook, Apr 10, 5:36 AM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
536 AM CDT Sat Apr 10 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
102000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
536 AM CDT Sat Apr 10 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

19

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Local storm report, Apr 10, 4:19 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      MAGEE                   31.87N 89.73W
04/10/2021                   SIMPSON            MS   PUBLIC

            WATER OVER ROADS IN TOWN.

&&

HJS
Local storm report, Apr 10, 6:07 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
607 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     1 ESE PETAL             31.34N 89.23W
04/10/2021                   FORREST            MS   PUBLIC

            TREE BLOW DOWN ON TRUSSEL ROAD.

&&
Local storm report, Apr 10, 6:08 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     1 ESE PETAL             31.34N 89.23W
04/10/2021                   FORREST            MS   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            ESE PETAL. TREE BLOW DOWN ON TRUSSEL ROAD.

&&
Local storm report, Apr 10, 6:13 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
613 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     3 SSW MCLAURIN          31.13N 89.23W
04/10/2021                   FORREST            MS   EMERGENCY MNGR

            TREES DOWN ON N.G. WELDY ROAD.

&&
Local storm report, Apr 10, 6:16 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND DMG     1 S WEST HATTIESBURG    31.30N 89.38W
04/10/2021                   LAMAR              MS   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF LINCOLN
            AND OAK GROVE ROAD.

&&
Local storm report, Apr 10, 6:19 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
619 AM CDT SAT APR 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 AM     TSTM WND DMG     5 SW MCLAURIN           31.12N 89.28W
04/10/2021                   FORREST            MS   EMERGENCY MNGR

            TREES DOWN ON CAMP DANTZLER ROAD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:29 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott61 min
Apr 9, 7:37 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery, Webster98 min
Apr 9, 7:38 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith67 min
Apr 9, 7:40 PM CDTSpecial Weather StatementJANWashington35 min
Apr 9, 7:48 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston57 min
Apr 9, 7:57 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster51 min
Apr 9, 8:10 PM CDTSevere Thunderstorm WarningJANMadison, Rankin65 min
Apr 9, 8:14 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha46 min
Apr 9, 8:26 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo49 min
Apr 9, 8:29 PM CDTSevere Thunderstorm WarningJANAttala, Leake61 min
Apr 9, 8:34 PM CDTTornado WarningJANRankin, Scott34 min
Apr 9, 8:46 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston59 min
Apr 9, 8:49 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren41 min
Apr 9, 9:09 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott51 min
Apr 9, 9:33 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 9, 9:43 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston92 min
Apr 9, 10:06 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith54 min
Apr 9, 10:19 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin27 min
Apr 9, 10:53 PM CDTFlash Flood WarningJANRankin, Scott, Smith2 hr
Apr 9, 10:57 PM CDTSpecial Weather StatementJANClaiborne, Copiah, Hinds, Jefferson, Warren33 min
Apr 9, 11:38 PM CDTSpecial Weather StatementJANCopiah, Hinds, Lawrence, Lincoln, Rankin37 min
Apr 9, 11:45 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith45 min
Apr 9, 11:52 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln38 min
Apr 10, 12:01 AM CDTFlash Flood WarningJANAdams, Franklin, Jefferson, Lincoln3 hr
Apr 10, 12:29 AM CDTSpecial Weather StatementJANClarke, Lauderdale31 min
Apr 10, 12:31 AM CDTTornado WarningJANJefferson Davis, Lamar, Marion44 min
Apr 10, 12:50 AM CDTSevere Thunderstorm WarningJANClarke, Jasper55 min
Apr 10, 12:53 AM CDTFlash Flood WarningJANCovington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more3 hr
Apr 10, 1:02 AM CDTTornado WarningJANForrest, Lamar38 min
Apr 10, 1:09 AM CDTFlash Flood WarningJANClarke, Lauderdale3 hr
Apr 10, 1:48 AM CDTFlash Flood WarningJANForrest, Jones, Lamar, Marion3 hr
Apr 10, 2:17 AM CDTSpecial Weather StatementJANClaiborne, Franklin, Jefferson28 min
Apr 10, 2:53 AM CDTFlash Flood WarningJANAdams118 min
Apr 10, 3:43 AM CDTSpecial Weather StatementJANLamar, Marion47 min
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake7 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake6 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANAttala24 hr
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake4 days
Apr 10, 9:28 AM CDTRiver Flood WarningJANLeake24 hr
Apr 10, 9:32 AM CDTRiver Flood WarningJANHinds, Rankin5 days
Apr 10, 9:36 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANCopiah, Simpson21 days
Apr 10, 9:40 AM CDTRiver Flood WarningJANSimpson35 hr
Apr 10, 9:40 AM CDTRiver Flood WarningJANMarion21 days
Apr 10, 10:44 AM CDTRiver Flood WarningJANClarke3 days

Nearby

River Flood Warnings in Mississippi, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.